Morphological variation in shallow-water octopuses (Mollusca: Cephalopoda)
Version of Record online: 23 MAR 2009
Journal of Zoology
Volume 232, Issue 3, pages 491–504, March 1994
How to Cite
Voight, J. R. (1994), Morphological variation in shallow-water octopuses (Mollusca: Cephalopoda). Journal of Zoology, 232: 491–504. doi: 10.1111/j.1469-7998.1994.tb01590.x
- Issue online: 23 MAR 2009
- Version of Record online: 23 MAR 2009
- Accepted 8 April 1993
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!